Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Stomach cramps, sore breast, tired. Urine infection or pregnancy?

hello doctor I am 31 yr old, having cramps in my stomach & sore breast . I am feeling so tired also from past 4-5 days, my lmp is 5 march. i visited a doctor today she said there is a urine infection & has given the medicine for the same. I am very confused, can one feel weakness because of urine infection. Is there any chance for pregnecy, usually my periods are 4-5 days early. Plz suggest should i take the medicines or not???
Asked On : Fri, 6 Apr 2012
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Hello Parul,

Most commonly, many patients do feel moderate to excessive weakness due to Urinary infection.
Yes, your doctor maybe right in diagnosing your case. Please consult your Gynecologist to rule out pregnancy.

Post consultation, you may take the medicines as per the directions of the Gynecologist.
I trust you have no more confusion.
Answered: Fri, 6 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor